Publication
Title
Singularities of the representation variety of the braid group on 3 strands
Author
Abstract
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2018
ISSN
0022-4049
Volume/pages
222:9(2018), p. 2514-2523
ISI
000430886000008
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.06.2018
Last edited 05.09.2018
To cite this reference